CSpace
VOn Neumann代数交叉积的注记
李卫华
2004
Source Publication数学学报
ISSN0583-1431
Volume047Issue:001Pages:91
Abstract设A是B(H)中的极大交换*-子代数,G是离散群,在不要求G自由地作用在A的情况下,得到了交叉积A×αG是因子的充分且必要条件。
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/39302
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
李卫华. VOn Neumann代数交叉积的注记[J]. 数学学报,2004,047(001):91.
APA 李卫华.(2004).VOn Neumann代数交叉积的注记.数学学报,047(001),91.
MLA 李卫华."VOn Neumann代数交叉积的注记".数学学报 047.001(2004):91.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[李卫华]'s Articles
Baidu academic
Similar articles in Baidu academic
[李卫华]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[李卫华]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.